MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO INTL OPI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO INTL OPI; GENERATOR, OXYGEN, PORTABLE
Model Number 1020007
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging that during routine maintenance performed by the customer on an everflo device, it was discovered that an equipment's flow meter indicated a correct flow rate (5 l/min), but no actual flow was reaching the patient outlet.The equipment did not trigger an alarm.Further investigation by the customer revealed that the internal patient filter had split, causing a flow leak inside the device.The defective filter lacked a lot or batch number, as it had been replaced during earlier service.Upon checking storage, it was found that there were other filters found to be defective or partially coming apart.This poses a risk because patients may unknowingly receive inadequate flow.The issue may have persisted for a long time, as the affected filter had been in use for 1.5 years.No patient harm or injury was reported as the device was not in patient use at the time.Despite three good faith-effort attempts on 10/14/2025, 01/22/2026, and 02/18/2026 to (b)(6), the device has not yet been returned to the manufacturer for evaluation.At this time, no further investigation can be completed.If any additional information is received at a later date, a supplemental report will be filed.

Brand Name
EVERFLO INTL OPI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24620735
Report Number2518422-2026-009671
Device Sequence Number18698185
Product Code CAW
UDI-Device Identifier00606959032569
UDI-Public(01)00606959032569
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020007
Device Catalogue Number1020007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown